# SDR WVER2016040500001

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 15,520 hours, 14,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, FLAP VANE TO VANE ACTUATOR ATTACH FITTINGS 3RD AND 4TH FROM INBD END ARE CORRODED.
